# SDR A6WA201240728

- Difficulty date: July 20, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 20,724 hours, 20,066 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISAGREE WARNING MESSAGE AFTER TAKEOFF UPON RETRACTING GEAR.  C/W QRH.  R & R 3B HYD PUMP IAW 29-12-03.  OPS CHECK AND LEAK CHECK GOOD.  GEAR RETRACTION/EXTENSION GOOD.
